# SDR CALA9801073

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FITTING UNDER FRAME AT STA 851, LONGERON 27 TO 28R CORRODED.  THE FITTING WAS REPAIRED IAW SRM 51-10-4, 51-10-3, AND 51-30-5.
